MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC LINESIDER SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

INTEGRITY IMPLANTS INC LINESIDER SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number LS-TU7S5560
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Vertebral Fracture (4520); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On 12-jul-2024, accelus was made aware of an issue with an impant that a tulip came off a shank causing failure.It had separated.A revision surgery was needed due to pathology / fracture that occurred due to hardware failure from the first surgery and it is unknown the exact timing of that failure.The revision surgery took place approximately 7 weeks after the initial surgery (implant date: (b)(6) 2024, explant date: (b)(6) 2024).The rep reported, "i cannot answer if the patients was complaining.I do not know the answer.I do not know the outcome of the revision long term, but the information is that the revision was completed successfully but not sure if that was with accelus product or not." the failed product was removed.
 
Additional Manufacturer Narrative
Based on the information provided and the engineering analysis, the 2 tulips returned confirmed the reported failure as the tulips were returned separated from the shanks.The split rings were deformed, however, that does not determine the devices to be nonconforming as they were subject to conditions of use (7 weeks of use and removal) and no evidence was identified during the dhr review and complaint investigation to suggest that there were manufacturing issues.The complaint does not present a significant risk to patient safety or device effectiveness.No trend has been identified per the review conducted in this complaint and engineering analysis.No further escalation is required at this time.We will continue to track and trend.

Brand Name
LINESIDER SPINAL SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens FL 33418
Manufacturer (Section G)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens FL 33418
Manufacturer Contact
chris mckee
354 hiatt drive
palm beach gardens, FL 33418
9014939467
MDR Report Key19951030
Report Number3012797630-2024-00010
Device Sequence Number21057386
Product Code NKB
UDI-Device Identifier00818613029055
UDI-Public(01)00818613029055(10)07230032
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLS-TU7S5560
Device Catalogue NumberLS-TU7S5560
Device Lot Number07230032
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LS-TU7S5560, LOT: 12230019.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown